# SDR MASA2012101452229

- Difficulty date: October 14, 2012
- Submitted: October 14, 2012
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 20,861 hours, 16,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY.  OPS GOOD.
